# SDR SWIA200515521

- Difficulty date: September 4, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 24,438 hours, 35,106 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Part number: 32144143
- Part serial: 409
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 4,212 hours, 5,406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAIL AND DUCT LEAK MSG, AND COCKPIT FILLED WITH SMOKE.  INSTALLED PRESSURE REGULATOR SHUT OFF VALVE, OPERATIONAL CHECK GOOD.
